Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have PCO, trying to conceive, took metformin and yasmin. Breast pain and tiredness. Pregnant?

Hi doctor, i am having polycystic ovary since 2009. we want a baby so much and we r trying. i am taking treatment from 2009 onwards. last 3 months i took metformin and yasmin after that i got period on 27th dec. now i am having breast pain, tiredness. it never happened me before. am i pregnant?? if not what shud i do to get a baby??
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Yasmin is an oral contraceptive combination. You cannot expect to ovulate while on this. Your doctor may have given this regimen as per the protocol followed in the treatment of polycystic ovarian disease, to inhibit the development of abnormal follicles. This will usually be followed by induction of ovulation, the first line drug of choice being Clomiphene. Throughout, progress should be monitored by blood tests and sonograms. Breast pain and tenderness is most likely due to the hormones. Please consult your doctor for further advice. Good luck.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor